# SDR ABXA030291

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 58,757 hours, 55,189 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 3923255501
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SPOILER TORSION BAR SUPPORT FITTING CRACKED AT UPPER END.  REPLACED FITTING IAW DC-9 SRM 51-30-1, 51-30-2, AND 51-30-5.
